Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 211, NWS Springfield, MO

August 3, 2013Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 3, 2013, 12:52 AM CDT for Wright County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2013, 12:52 AM CDT (05:52 UTC)
Expired
Aug 3, 2013, 1:30 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wright County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2924 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.9
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS53 KSGF 030552
SVRSGF
MOC229-030630-
/O.NEW.KSGF.SV.W.0211.130803T0552Z-130803T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 AM CDT

* AT 1250 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HARTVILLE...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HARTVILLE...MOUNTAIN GROVE AND NORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3725 9225 3711 9225 3707 9236 3710 9249
      3725 9264 3733 9256
TIME...MOT...LOC 0553Z 301DEG 10KT 3726 9255

HAIL...1.00IN
WIND...60MPH

$$

HATCH
2 follow-up statements
081 
WWUS53 KSGF 030605
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 AM CDT SAT AUG 3 2013

MOC229-030630-
/O.CON.KSGF.SV.W.0211.000000T0000Z-130803T0630Z/
WRIGHT MO-
105 AM CDT SAT AUG 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WRIGHT COUNTY UNTIL 130 AM CDT...

AT 104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTVILLE...
AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HARTVILLE...MOUNTAIN GROVE AND NORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3721 9259 3730 9250 3725 9225 3711 9225
      3707 9236 3710 9249
TIME...MOT...LOC 0605Z 301DEG 10KT 3724 9251

HAIL...1.00IN
WIND...60MPH

$$

HATCH
304 
WWUS53 KSGF 030627
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT SAT AUG 3 2013

MOC229-030638-
/O.EXP.KSGF.SV.W.0211.000000T0000Z-130803T0630Z/
WRIGHT MO-
127 AM CDT SAT AUG 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WRIGHT COUNTY WILL
EXPIRE AT 130 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3721 9259 3730 9250 3725 9225 3711 9225
      3707 9236 3710 9249
TIME...MOT...LOC 0628Z 301DEG 10KT 3721 9244

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 11:22 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 2, 11:22 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT Fri Aug 2 2013

...Thunderstorms Increasing Overnight...

.MESOSCALE DISCUSSION...
Issued AT 1055 PM CDT FRI AUG 2 2013

A cluster of thunderstorms had developed across portions of
central Missouri this evening on the nose of a modest low level
jet. These storms will continue to percolate as they spread
southeastward into the eastern Ozarks. A few intense updrafts may
develop at times but expect these storms to primarily remain below
severe limits.

A another more substantial convective complex continued to evolve
across south central Kansas with infrared imagery depicting an
expanding area of cooling cloud tops. This convection was forming
on the nose of another but stronger low level jet positioned
across the Plains.

This convective complex will continue to spread eastward and eventually
turn to the southeast overnight as the low level jet gradually
veers. These storms will ride southeastward overnight as suggested
by progged Corfidi vectors down the instability/moisture axis
stretching from east central Kansas across southwestern Missouri
into northwestern Arkansas.

Mixed layer CAPE values of 2500 to 3500 J/KG will likely persist
within this axis overnight. This along with modest deep layer
shear will support the potential for strong to locally severe
storms.

0-3 KM bulk shear vectors are progged to become more northwest to
southeast oriented which would suggest the risk of localized
damaging winds bowing segments surging to the southeast.

It now appears the storm complex will arrive in extreme southeastern
Kansas and far southwestern Missouri after 1 AM barring
additional development.

Additional thunderstorm development will be possible across the
remainder of the Missouri Ozarks as the low level jet
strengthens a bit more. Expect a general increase in thunderstorm
coverage across all of the Missouri Ozarks overnight with activity
most concentrated across the eastern Ozarks...and generally west
of Highway 65.

The 00z sounding shows precipitable water values near 2 inches.
This will lead to torrential rainfall rates with any storm. The
risk for flash flooding will have to be closely monitored
overnight.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 316 PM CDT FRI AUG 2 2013

The flat ridge over the southern states is expected to amplify
slightly on its western end and retrograde westward in response to a
short wave moving around the Hudson Bay low.  This will allow the
surface front to sag to near the Missouri-Arkansas border by late
Saturday into Sunday. This will act as a focus for several rounds
of showers and thunderstorms that will produce locally heavy
rainfall. With instability and shear profiles as they are, strong
to severe thunderstorms late this afternoon into this evening
cannot be ruled out.

However, the larger threat remains heavy rain.  With soils already
saturated from rains earlier this week, it will not take much
rainfall to create a lot of run off.  The combination of high
precipitable water values, a nocturnal low level jet, and subtle short
waves in the northwest flow interacting with the surface front and
any outflow boundaries should create several rounds of moderate to
heavy rains through the weekend. The heaviest rain area will be
situated along a Warsaw to West Plains line.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 316 PM CDT FRI AUG 2 2013

The pattern will continue through the remainder of the period. By
Monday, the surface front will stall and meander over the Arkansas
region before it eventually washes out. Yet another front
approaches on Wednesday to provide yet another round of rain,
which stays around through the remainder of the forecast period.

Rainfall amounts, at this time, do not look to be as heavy as
expected this weekend, but are forecast to fall of the same area
as this weekend's rainfall. Will continue to monitor this situation.

Temperatures are expected to be slightly below normal for daytime
highs, but slightly above normal for overnight lows due to the
high dew points.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1055 PM CDT FRI AUG 2 2013

Pilots can expect an increasing coverage of thunderstorms
overnight.

Areas of MVFR conditions will develop within the areas of storms
during the overnight hours. The storms will linger but gradually
diminish Saturday morning with some lingering MVFR ceilings.

VFR conditions will prevail by Saturday afternoon but a few storms
will redevelop. The chance of storms continue into Saturday
evening.

Marginal low level wind shear may also impact the region overnight.

&&

.HYDROLOGY...

Multiple rounds of rain/thunderstorms appear increasingly likely
over the next several days across the region. Rainfall through the
weekend across the region looks to range in the 1-3 inch range,
with the potential for higher local amounts depending on the track
of thunderstorms. This heavy rain, combined with very saturated
soils, will result in a considerable flash flood threat for the
next several days. A Flash Flood Watch continues from this afternoon
through Monday morning. In addition to the flash flood threat,
many area rivers will likely rise to or above flood stage at some
point in the next several days.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

MESOSCALE...Foster
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Foster
HYDROLOGY...Gaede
Hazardous weather outlook, Aug 2, 11:34 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT FRI AUG 2 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040445-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1134 PM CDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL IMPACT THE EASTERN OZARKS INTO
  THE OVERNIGHT HOURS.

  ANOTHER LARGE THUNDERSTORM COMPLEX WILL TRACK FROM SOUTHERN
  KANSAS INTO SOUTHWESTERN MISSOURI OVERNIGHT. THESE STORMS WILL
  INITIALLY IMPACT AREAS ALONG AND WEST OF A JOPLIN TO OSCEOLA
  LINE AFTER 1 AM. THESE STORMS WILL SPREAD SOUTHEASTWARD ACROSS
  SOUTHWESTERN MISSOURI DURING THE EARLY MORNING HOURS.

  OTHERWISE ADDITIONAL SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
  THE MISSOURI OZARKS OVERNIGHT.

  SOME OF THE STORMS OVERNIGHT WILL BE CAPABLE OF PRODUCING WIND
  GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF QUARTERS.

  THESE STORMS WILL ALSO PRODUCE FREQUENT LIGHTNING...AND
  TORRENTIAL RAINFALL RATES WHICH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  HEAVY RAIN AND THUNDERSTORMS WILL REMAIN POSSIBLE DURING THE
  DAY ON SATURDAY...WITH A SOMEWHAT MORE ORGANIZED CHANCE FOR
  HEAVY RAIN AGAIN DEVELOPING SATURDAY NIGHT INTO THE DAYTIME
  HOURS ON SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL
  MONDAY MORNING.

  ADDITIONAL ROUNDS OF THUNDERSTORMS MAY THEN OCCUR DURING THE
  EARLY AND MIDDLE PORTIONS OF NEXT WEEK.

  HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S DURING THE
  AFTERNOON OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND WESTERN
  MISSOURI DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ACROSS EXTREME
 SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Aug 2, 9:01 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT FRI AUG 2 2013

MOZ057-070-071-030245-
MILLER MO-PHELPS MO-PULASKI MO-
901 PM CDT FRI AUG 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...
SOUTHEASTERN MILLER AND WEST CENTRAL PHELPS COUNTIES UNTIL 945 PM
CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF CROCKER...OR 12 MILES NORTH OF
WAYNESVILLE...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CROCKER...DIXON...DOOLITTLE AND NEWBURG.

INTERSTATE 44 BETWEEN MILE MARKERS 160 AND 179 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3807 9218 3802 9218 3801 9200 3797 9188
      3784 9187 3776 9202 3797 9235 3810 9227
TIME...MOT...LOC 0201Z 299DEG 18KT 3799 9223

HATCH
Local storm report, Aug 3, 12:30 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      2 NNE DIXON             38.02N 92.08W
08/02/2013                   MARIES             MO   EMERGENCY MNGR

            MARIES RIVER OUT OF ITS BANKS WITH 3 TO 5 FEET OF WATER
            OVER COUNTY ROAD 623.

&&

AFOSTER
Special weather statement, Aug 3, 12:43 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT SAT AUG 3 2013

MOZ092-030630-
WRIGHT MO-
1243 AM CDT SAT AUG 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WRIGHT COUNTY UNTIL 130
AM CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ODIN...OR 19 MILES EAST OF MARSHFIELD...
MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HARTVILLE AND NORWOOD.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3708 9239 3722 9266 3737 9262 3730 9225
      3727 9225 3714 9227
TIME...MOT...LOC 0543Z 295DEG 18KT 3727 9257

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:01 PM CDTSpecial Weather StatementSGFPulaski44 min
Aug 2, 9:14 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski46 min
Aug 2, 9:58 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas47 min
Aug 2, 11:22 PM CDTAreal Flood AdvisorySGFMaries, Pulaski6 hr
Aug 3, 12:20 AM CDTAreal Flood AdvisorySGFWright6 hr
Aug 3, 12:43 AM CDTSpecial Weather StatementSGFWright47 min
Aug 3, 12:55 AM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
Aug 3, 2:04 AM CDTSpecial Weather StatementSGFWright26 min
Aug 3, 2:09 AM CDTFlash Flood WarningSGFLaclede, Wright9 hr
Aug 3, 2:31 AM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair8 hr
Aug 3, 2:59 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright8 hr
Aug 3, 3:44 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Aug 3, 4:19 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster41 min
Aug 3, 4:28 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
Aug 3, 4:40 AM CDTFlash Flood WarningSGFCedar, Dade, Greene, Lawrence5 hr
Aug 3, 5:54 AM CDTRiver Flood WarningSGFCedar32 hr
Aug 3, 6:08 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Aug 3, 7:05 AM CDTRiver Flood WarningSGFPulaski40 hr
Aug 3, 7:56 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone4 hr
Aug 3, 9:35 AM CDTAreal Flood AdvisorySGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Aug 3, 9:40 AM CDTAreal Flood AdvisorySGFDade, Greene, Lawrence, Polk6 hr
Aug 3, 9:54 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney6 hr
Aug 3, 9:56 AM CDTAreal Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
Aug 3, 10:01 AM CDTAreal Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr
Aug 3, 10:26 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dent, Hickory, Laclede, Maries and 4 more6 hr
Aug 3, 10:35 AM CDTAreal Flood WarningSGFDouglas, Howell, Laclede, Ozark, Texas, Wright5 hr
Aug 3, 11:44 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton6 hr
Aug 3, 3:43 PM CDTAreal Flood AdvisorySGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 3 more18 hr
Aug 3, 3:52 PM CDTAreal Flood AdvisorySGFCamden, Christian, Dallas, Douglas, Howell, Laclede and 8 more18 hr
Aug 3, 5:45 PM CDTAreal Flood WarningSGFMcDonald15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.